# SDR ASAA0892769

- Difficulty date: March 7, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 16,445 hours, 6,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750129
- Condition: Corroded
- Location: Bs 772-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR SUPPORT CORRODED STA 800 AREA RBL 13 CUT OUT DAMAGED SECTION OF FLOOR TRACK LOCATED.  FABRICATED DRILLED AND INSTALLED A REPLACEMENT FLOOR TRACK AND SPLICE CHANNELS IAW SRM 53 00 53 VIA ASA EA 5310 02777.
